# SDR CA100413011

- Difficulty date: January 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 16,484 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Misrigged
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 12 MONTH TEST OF THE EMERGENCY LANDING GEAR BLOWDOWN SYSTEM, THE LANDING GEAR FAILED TO OPERATE DUE TO THE CABLE NOT BEING RIGGED CORRECTLY.  CABLE RE-RIGGED, TESTED AND FOUND TO OPERATE CORRECTLY.
